Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Sore throat, pain in neck, swollen lips and cheek, coloured tongue following oral sex. What is it?

User rating for this question
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
Hi, I gave unprotected sex to a guy about 8 days ago. after two days i notice I had a sore throat and pain in my neck, thats kind of gone now.Then about the 4 day ago my lip and cheeks begain to swell and last thing is my tongue has little white line underneath.
Posted Wed, 1 May 2013 in Sexually Transmitted Diseases
Answered by Dr. Ram Choudhary 48 minutes later
Welcome to healthcare magic!
The abrupt onset of symptoms seem to be related to an STI.
Did you have oral/vaginal sex both, please let me know.
If vaginal intercourse then are there any symptoms like burning, redness or blisters in that area.
Did you see see the local condition of the penis- any redness, blisters may indicate an infection.
Please get a complete blood counts, Gram stain and culture of the local inflammed region discharge.
You should do Chlorhexidine gargles 6hourly and brush twice a day for 10days.
You will need prescription antibiotics, so please visit a local clinician.
I hope you would get benefited with my advise.
Wish you a good health.
Above answer was peer-reviewed by
Follow-up: Sore throat, pain in neck, swollen lips and cheek, coloured tongue following oral sex. What is it? 14 minutes later
Thank you so much doctor, I only gave him oral. I not notice anything on his penis. I've been to my doctor and she felt it was reaction of some sort she gave me methyIprednisonlone. and thats helped with the swelling on my cheeks and a little on my lips but tongue thing happened after I start the med's do you think that could be related?
Answered by Dr. Ram Choudhary 1 hour later
Welcome back.
The disease may be in evolving phase and has involved the tongue now. It is not related to prednisolone but is an extension of the initial problem.
If the swelling of lips is showing improvement then the tongue would also start recovering soon.
You should continue the methyl pred for 5days ans also get antibiotic prescribed by your doctor.
I hope that would be helpful.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Sexual Diseases

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor